Doctor insights on:
Hi, my HB was 5.1 a month back, now it is 8.9, is that possible? . I was on Livogen Z twice and Renerve plus once daily and had a fairly healthy diet
I am feeling kind of Numbness, tingling sensation near left side of forehead since 2 months. I had taken Headset and renerve plus tabs. No improvement.?
See neurologist: Need a neurologic exam to find out the problem. ...Read more
Does renerve plus tablet useful for sensineural hearing loss?? What are the uses of this medicine?? Help please Doctor...
Can Urispass be used to regain the sensation to urinate after having taken an overdose of multivitamins and minerals (Renerve plus, Revital, Neurobion?
Here are some. ..: Drug-related urinary symptoms should be faded away after stopping the pills under your concern. Urispas does ease bladder muscle spasm; thereby it may make prostate-related voiding symptoms worsen although urinary urgency and frequency may be temporarily felt, but will worsen in few days after its use due to increasing inability to empty bladder. So, if not better, seek professional evaluation.... ...Read more
My dad heart patient use following tablets Renerve plus, Storvas 10mg, Cardace 5mg, Metolar 25mg Deplatt 75mgJaundice now. Side effect of tablet?
Tricky.: Drug associated side effects are more likely to be really due to the drug if they are reported bymore people and if the drug's action fits with the effect. BLood pressure, vitamins, vessel lubricants do not make one think liver. Atorvastatin, which keeps cholesterol from leaving the liver and consequently has fat build up in the liver makes more sense and indeed, is more associated with jaundice. ...Read more
I am having mixed hearing loss... Doctor prescribed renerve plus?? Will I get back my hearing?? Or will I become deaf in future?? I am depressed. Help.
Ask the Dr: The doctor who prescribed for you is the best one to provide a diagnosis and prognosis. Ask for as much info as possible including recommendations for the best possible treatment expectations. Referrals are also a good idea - for second opinions and emotional support. ...Read more
I have peripheral neuropathy of hands and feet, cause probably nutritional as no other, on renerve plus bt thrice a week, but still symtomatic, please help?
What?: I've read your question several times and can't figure out what you are asking. Please restate the question. If you are referring to an enlarged liver I would suggest seeing a board certified gastroenterologist and finding out why your liver is enlarged. With proper treatment things may improve. See your doctor. ...Read more
Probably not: I am not aware of any exercises to reverse eyesight loss. That said there are forms of manipulation such as osteopathic manipulation that addresses the structures around the orbit and can influence the eye. Also, there are what's called "functional optomotrists" and they use various techniques to help eyesight and other visual problems. You might look into those. Just keep your expectations real. ...Read more
Depends: If they are late bloomers they would tend to enter puberty with less intensity & prolong the process from start to finish. An x-ray of the wrist/hand can identify "bone age" which is might show a BA of 14 in a 18 yo late bloomer. If the growth centers are open they can continue to grow until they close. If you are just hoping for more growth & the growth centers are closed you are done. ...Read more
No: It is important to try and find the underlying cause so that further damage may be avoided. The lost root structure will not grow back, but, a dentist could help you protect the remaining root structure and so prevent or delay the loss of your tooth. ...Read more
Conn's syndrome?: Do you have conn's syndrome, where you excrete too much potassium through your kidneys? If so, you simply need to take extra potassium pills. This should be done in consultation and supervision by your doctor, as too much potassium can be more dangerous than too little, in fact it can be fatal! If you are taking diuretics, you may need to take more potassium pills, consult with your physician. ...Read more
Stress, etc., &often: The most common cause in someone without serious health issues is psychologic. Stress is a huge factor, as is the nature of your intimate relationships. However some other causes can be from medications such as many blood pressure meds, diabetes, alcohol, and circulation problems. Low testosterone is less likely in a young person. Find the cause and improvement is likely! ...Read more
Eval: Get a full psychiatric evaluation to determine what bothers you, and consider medication to take the edge off them symptoms. Next, get a referral to a reputable psychotherapist to discuss what your current emotional state and life experiences men to YOU, including what it was like to be bullied. Meds and therapy together are the most optimal approach, for the most part. ...Read more
Move while sitting: You can still move while you're sitting. Stretch your arms, shoulders, neck, and legs while seated. It'll keep the blood circulating to your muscles and may help prevent fatigue. Every 90 minutes to 2 hours get up and move around, even if it's just to walk around the building or walk up a flight of stairs. Or you can use a resistance band either seated or standing. ...Read more
Smile: Smiling always turns that frown away.Get a more detailed answer ›
Big Question.: To learn more about being an organ recipient see: http://www. Organdonor. Gov/about/organmatching. Html ...Read more